On singular and supersingular invariants of Drinfeld modules
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 319-334.
@article{AFST_1997_6_6_2_319_0,
     author = {Schweizer, Andreas},
     title = {On singular and supersingular invariants of Drinfeld modules},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {319--334},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {2},
     year = {1997},
     zbl = {0906.11029},
     mrnumber = {1611844},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1997_6_6_2_319_0/}
}
Schweizer, Andreas. On singular and supersingular invariants of Drinfeld modules. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 319-334. http://www.numdam.org/item/AFST_1997_6_6_2_319_0/

[Bae] Bae (S.). - On the Modular Equation for Drinfeld Modules of Rank 2, J. Number Theory 42 (1992), pp. 123-133. | MR 1183371 | Zbl 0754.11018

[Da] David (C.).- Supersingular Reduction of Drinfel'd Modules, Duke Math. J. 78 (1995), pp. 399-412. | MR 1333507 | Zbl 0842.11025

[Do] Dorman (D.R.).- On singular moduli for rank 2 Drinfeld modules, Compositio Math. 80 (1991), pp. 235-256. | Numdam | MR 1134255 | Zbl 0744.11032

[Du] Dummit (D.S.) . - Genus Two Hyperelliptic Drinfeld Modules over F2, in: The Arithmetic of Function Fields, Proceedings of the Workshop at the Ohio State University (June 17-26, 1991); (D. Goss, D. Hayes, M. Rosen) de Gruyter, Berlin, New York, 1992, pp. 117-129. | MR 1196515 | Zbl 0793.11016

[DuHa] Dummit (D.S.) and Hayes (D.).- Rank one Drinfeld modules on elliptic curves, Math. Comp. 62, n° 206 (1994), pp. 875-883, plus 3 microfiches. | MR 1218342 | Zbl 0793.11017

[Ei1] Eichler (M.).- Zur Zahlentheorie der Quaternionen-Algebren, J. Reine Angew. Math. 195 (1955), pp. 127-151; Berichtigung: J. Reine Angew. Math. 197 (1957), p. 220. | MR 80767 | Zbl 0068.03303

[Ei2] Eichler (M.).- New formulas for the class number of imaginary quadratic fields, Acta Arithmetica 49 (1987), pp. 35-43. | MR 913762 | Zbl 0599.12005

[Ge1] Gekeler (E.U.) . - Zur Arithmetik von Drinfeld-Moduln, Math. Annalen 262 (1983), pp. 167-182. | MR 690193 | Zbl 0536.14028

[Ge2] Gekeler (E.U.) . - Über Drinfeld'sche Modulkurven vom Hecke-Typ, Compositio Math. 57 (1986), pp. 219-236. | Numdam | MR 827352 | Zbl 0599.14032

[Ge3] Gekeler (E.U.).- On the coefficients of Drinfeld modular forms, Invent. Math. 93 (1988), pp. 667-700. | MR 952287 | Zbl 0653.14012

[Ge4] Gekeler (E.U.) . - On finite Drinfeld modules, J. Algebra 141 (1991), pp. 187-203. | MR 1118323 | Zbl 0731.11034

[Ha] Hayes (D.).- On the reduction of rank-one Drinfeld modules, Math. Comp. 57, n° 195 (1991), pp. 339-349. | MR 1079021 | Zbl 0732.11029

[Hu] Husemöller (D.) . - Elliptic Curves, Springer GTM 111, Berlin Heidelberg New York, (1987). | MR 868861 | Zbl 0605.14032

[Ka] Kaneko (M.).- Supersingular j-invariants as singular moduli mod p, Osaka J. Math. 26 (1989), pp. 849-855. | MR 1040429 | Zbl 0733.14013

[La] Lang (S.).- Elliptic Functions, Addison-Wesley, Reading, (1973). | MR 409362 | Zbl 0316.14001

[McR] Macrae (R.E.).- On Unique Factorization in Certain Rings of Algebraic Functions, J. Algebra 17 (1971), pp. 243-261. | MR 272762 | Zbl 0212.53302

[Sch1] Schweizer (A.).- On the Drinfeld Modular Polynomial ΦT(X,Y), J. Number Theory 52 (1995), pp. 53-68. | MR 1331765 | Zbl 0826.11026

[Sch2] Schweizer (A.) . - Hyperelliptic Drinfeld Modular Curves, in: Drinfeld modules, modular schemes and applications, Proceedings of a workshop at Alden Biesen (September 9-14, 1996); (J. van Geel, E.-U. Gekeler, M. van der Put, M. Reversat) World Scientific, Singapore, in press. | MR 1630612 | Zbl 0930.11039